Breast Growth with Risperdal Prescription

About a year ago, my son was prescribed to Risperdal by his doctor, in order to treat some of his mental issues. I thought that it was a good time at the time, because I welcomed medication to help to improve his mental health. However, as a result, my son developed risperdal breasts, as I am going to refer to them from now. It very unfortunate that he was to suffer this side effect, and I think that I need to sue the company that makes the medication, because this is absolutely ridiculous.

My son is a male, and as a male, he is not supposed to have breasts. It is not like the medication made him put on weight, and as a result of his added, weight, it kind of looks like he has breasts. Rather, he is actually developing breasts right now, and I am really confused as to how that even happens in the first place. I would think that it would have have to involve some sort of hormonal imbalance that was spurred by whatever this sort of medication does to the human body.

I wish that companies would research the medications that they use more thoroughly, before putting them on the market. A lot of medical problems could be avoided, if these companies where to do their due diligence. I think that this a situation that should have been avoided, but it is hard to know how I should feel about this situation. It is so shocking, that I do not really have a firm grasp of what I should think about it. I just know that this shouldn’t happen, and that it is completely unacceptable. I can not even begin to grasp the trauma that my son must be experiencing due to a side effect of his medication.

Your email address will not be published. Required fields are marked *